# SDR ABXA030296

- Difficulty date: June 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 71,224 hours, 82,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125402
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE RIGHT BUTT LINE 34 UNDER FLOOR LINE WAS CRACKED AFT SIDE OF FS 965.  REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
